Advertisement

Positivity

, Volume 20, Issue 1, pp 25–40 | Cite as

The new forms of Voronovskaya’s theorem in weighted spaces

  • Tuncer AcarEmail author
  • Ali Aral
  • Ioan Rasa
Article

Abstract

The Voronovskaya theorem which is one of the most important pointwise convergence results in the theory of approximation by linear positive operators (l.p.o) is considered in quantitative form. Most of the results presented in this paper mainly depend on the Taylor’s formula for the functions belonging to weighted spaces. We first obtain an estimate for the remainder of Taylor’s formula and by this estimate we give the Voronovskaya theorem in quantitative form for a class of sequences of l.p.o. The Grüss type approximation theorem and the Grüss-Voronovskaya-type theorem in quantitative form are obtained as well. We also give the Voronovskaya type results for the difference of l.p.o acting on weighted spaces. All results are also given for well-known operators, Szasz-Mirakyan and Baskakov operators as illustrative examples. Our results being Voronovskaya-type either describe the rate of pointwise convergence or present the error of approximation simultaneously.

Keywords

Voronovskaya theorem Grüss-type-Voronovskaya theorem  Weighted modulus of continuity Difference of operators 

Mathematics Subject Classification

41A25 41A36 

References

  1. 1.
    Acar, T., Aral, A.: On Pointwise Convergence of \(q\) -Bernstein Operators and Their \(q\)-Derivatives. Numer. Funct. Anal. Optim. 36(3), 287–304 (2015)CrossRefMathSciNetGoogle Scholar
  2. 2.
    Acu, A.M., Gonska, H., Raşa, I.: Grüss-type and Ostrowski-type inequalities in approximation theory. Ukranian Math. J. 63(6), 843–864 (2011)CrossRefzbMATHGoogle Scholar
  3. 3.
    Aral, A., Acar, T.: Voronovskaya type result for \(q\) -derivative of \(q\)-Baskakov operators. J. Appl. Funct. Anal. 7(4), 321–331 (2012)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Butzer, P.L., Karsli, H.: Voronovskaya-type theorems for derivatives of the Bernstein-Chlodowsky polynomials and the Szasz-Mirakyan operator. Comment. Math. 49(1), 33–58 (2009)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Ciupa, A.: A class of integral Favard-Szasz type operators. Studia Univ. Babes Bolyai Math. 40(1), 39–47 (1995)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Finta, Z.: On generalized Voronovskaja theorem for Bernstein polynomials. Carpathian J. Math. 28(2), 231–238 (2012)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Gal, S.G., Gonska, H.: Grüss and Grüss-Voronovskaya-type estimates for some Bernstein-type polynomials of real and complex variables (2014). arXiv:1401.6824v1
  8. 8.
    Gonska, H., Tachev, G.: Grüss-type inequalities for positive linear operators with second order moduli. Mat. Vesnik 63(4), 247–252 (2011)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Gonska, H., Păltănea, R.: General Voronovskaya and asymptotic theorems in simultaneous approximation. Mediterr. J. Math. 7(1), 37–49 (2010)CrossRefMathSciNetzbMATHGoogle Scholar
  10. 10.
    Gonska, H., Raşa, I.: Remarks on Voronovskaya’s theorem. Gen. Math. 16(4), 87–97 (2008)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Gonska, H.: On the degree of approximation in Voronovskaja’s theorem, Studia Univ. Babeş-Bolyai. Mathematica 52(3), 103–116 (2007)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Gonska, H., Pitul, P., Raşa, I.: On Peano’s form of the Taylor remainder, Voronovskaja’s theorem and the commutator of positive linear operators. Cluj-Napoca, Proc. International Conf. Numer. Anal. Approx. Theory, pp. 55–80 (2006)Google Scholar
  13. 13.
    Gonska, H., Pitul, P., Raşa, L.: On differences of positive linear operators. Carpathian J. Math 22(1—-2), 65–78 (2006)Google Scholar
  14. 14.
    Holhoş, A.: Quantitative estimates for positive linear operators in weighted space. General Math 16(4), 99–110 (2008)zbMATHGoogle Scholar
  15. 15.
    Ispir, N.: On Modified Baskakov operators on weighted spaces. Turk. J. Math 25, 355–365 (2001)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Păltănea, R.: Estimates of approximation in terms of a weighted modulus of continuity. Bull. Transilv. Univ. Braşov Ser. III 4(1), 67–74 (2011)Google Scholar
  17. 17.
    Tachev, G.T.: Voronovskaja’s theorem revisited. J. Math. Anal. Appl. 343, 399–404 (2008)CrossRefMathSciNetzbMATHGoogle Scholar
  18. 18.
    Videnskiǐ, V.S.: Linear positive operators of finite rank (Russian). Leningrad: “A. I. Gerzen” State Pedagocical Institute (1985)Google Scholar

Copyright information

© Springer Basel 2015

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of Science and ArtsKirikkale UniversityYahsihanTurkey
  2. 2.Technical University of Cluj-NapocaCluj-NapocaRomania

Personalised recommendations